# SDR ASMF201108002

- Difficulty date: August 7, 2011
- Submitted: September 1, 2011
- Operation: Air carrier
- Aircraft: N859AM
- Make and model: Boeing 737-8Q8
- Aircraft serial: 32796
- Aircraft time: 29,039 hours, 9,508 cycles
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: 215871
- Part serial: 0936
- Condition: Clogged
- Location: Mlg
- Part time: 395 hours, 192 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: D

## Discrepancy

CAPTAIN REPORTED UNUSUAL RT LANDING GEAR VIBRATION DURING PUSH BACK; MX INSPECTED THE RT LANDING GEAR, DETECTING THE MLG BRAKE NR 3 WITH 3 PISTONS CLOGGED, BRAKE WAS REPLACED IAW AMM 32-41-41, TESTED CORRECT.
